Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2012 (2012), Article ID 738636, 15 pages
Research Article

G-Filtering Nonstationary Time Series

1Biostatistics Branch, NIH/NIEHS (National Institutes of Health/National Institute of Environmental Health Sciences), Research Triangle Park, NC 27709, USA
2Department of Mathematics, Odessa College, Odessa, TX 79764, USA
3Department of Statistical Science, Southern Methodist University, Dallas, TX 75205, USA

Received 16 August 2011; Revised 15 November 2011; Accepted 15 November 2011

Academic Editor: Shein-chung Chow

Copyright © 2012 Mengyuan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengyuan Xu, Krista B. Cohlmia, Wayne A. Woodward, and Henry L. Gray, “G-Filtering Nonstationary Time Series,” Journal of Probability and Statistics, vol. 2012, Article ID 738636, 15 pages, 2012. doi:10.1155/2012/738636